Alert archive / Alabama / Tornado Warnings in 2011

Tornado Warning 124, NWS Huntsville, AL

June 24, 2011Jackson County, Alabama

NWS Huntsville, AL issued this tornado warning at Jun 24, 2011, 3:11 PM CDT for Jackson County, Alabama. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2011, 3:11 PM CDT (20:11 UTC)
Expired
Jun 24, 2011, 3:29 PM CDT
In force
18 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Jackson County, AL

The radar

The Northeast Alabama radar (KHTX), 36 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 1:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1692 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WFUS54 KHUN 242011
TORHUN
ALC071-242045-
/O.NEW.KHUN.TO.W.0124.110624T2011Z-110624T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
311 PM CDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL JACKSON COUNTY IN NORTHEAST ALABAMA...

* UNTIL 345 PM CDT

* AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  SCOTTSBORO...MOVING EAST AT 35 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  DUTTON.
  PISGAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3453 8594 3458 8614 3461 8615 3476 8608
      3469 8580
TIME...MOT...LOC 2011Z 290DEG 28KT 3464 8601

$$

70/DD
2 follow-up statements
489 
WWUS54 KHUN 242020
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
320 PM CDT FRI JUN 24 2011

ALC071-242045-
/O.CON.KHUN.TO.W.0124.000000T0000Z-110624T2045Z/
JACKSON AL-
320 PM CDT FRI JUN 24 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTH
CENTRAL JACKSON COUNTY...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR DUTTON...OR ABOUT 
8 MILES NORTHWEST OF RAINSVILLE...MOVING EAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3453 8594 3456 8604 3460 8604 3473 8598
      3469 8580
TIME...MOT...LOC 2020Z 292DEG 30KT 3458 8590

$$

70/DD
350 
WWUS54 KHUN 242029
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
329 PM CDT FRI JUN 24 2011

ALC071-242039-
/O.CAN.KHUN.TO.W.0124.000000T0000Z-110624T2045Z/
JACKSON AL-
329 PM CDT FRI JUN 24 2011

...THE TORNADO WARNING FOR SOUTH CENTRAL JACKSON COUNTY IS
CANCELED...

WEATHER SERVICE DOPPLER RADAR INDICATES THE TORNADIC THUNDERSTORM
THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. THEREFORE THE
TORNADO WARNING HAS BEEN CANCELED.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3453 8594 3456 8604 3460 8604 3473 8598
      3469 8580
TIME...MOT...LOC 2029Z 292DEG 30KT 3455 8582

$$

70/DD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Jun 24, 2:54 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 24, 2:54 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
254 PM CDT FRI JUN 24 2011

.DISCUSSION...
QUITE AN ACTIVE DAY WEATHER-WISE IS UNDERWAY ACROSS THE TENNESSEE
VALLEY THIS AFTERNOON WITH SEVERE THUNDERSTORMS BOTH ONGOING AND
DEVELOPING AT THIS HOUR. A STALLED FRONTAL BOUNDARY DRAPED WEST TO
EAST ACROSS THE AREA IS RESPONSIBLE FOR THE CURRENT CONVECTION...AND
THEREFORE A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 9PM THIS
EVENING. DAMAGING WINDS...LARGE HAIL...LOCALLY HEAVY RAINFALL AND
FREQUENT LIGHTNING WILL BE POSSIBLE THROUGH LATE THIS EVENING AS THE
FRONT GRADUALLY MEANDERS SOUTHWARD ACROSS THE CWA.

THIS STALLED FRONTAL BOUNDARY WILL GENERALLY BE THE FOCUS FOR
AFTERNOON CONVECTION THROUGH THE FORECAST PERIOD. MORE DETAILS TO
FOLLOW...

FOR TONIGHT...STORMS SHOULD DISSIPATE WITHIN A FEW HOURS OF SUNSET
WITH THE LOSS OF DAYTIME HEATING/SOLAR INSOLATION. A FEW LIGHT
SHOWERS WILL LINGER BEFORE ENDING COMPLETELY BY MIDNIGHT. WITH
GENERALLY CALM CONDITIONS OVERNIGHT AND AMPLE LOW LEVEL MOISTURE
FROM RECENT RAINFALL...HAVE ADDED AREAS OF FOG TO THE GRIDS AFTER
MIDNIGHT TONIGHT. WILL NOT ISSUE A DENSE FOG ADVISORY ATTM...BUT THE
TREND OVERNIGHT WILL NEED TO BE MONITORED BY LATER SHIFTS. OVERNIGHT
LOWS WERE BUMPED UP A FEW DEGREES DUE TO THE DEWPOINTS REMAINING
HIGHER THAN ADVERTISED BY MOS GUIDANCE THANKS TO ABUNDANT LOW LEVEL
MOISTURE.

TOMORROW'S FORECAST WILL BE AN INTERESTING ONE /AS WILL BE THE
WEEKEND IN GENERAL/. HAVING RETAINED THE 30-POP FOR TOMORROW
AFTERNOON...MUCH OF THE FORECAST FOR THIS TIMEFRAME WILL DEPEND
HEAVILY ON WHERE THE FRONT STALLS OUT ACROSS THE AREA. CURRENT
THINKING AND MODEL ANALYSIS DOES NOT SUGGEST QUITE THE SEVERE THREAT
TOMORROW OR SUNDAY...THOUGH SCATTERED THUNDERSTORM ACTIVITY IS
POSSIBLE WITH THE FRONT IN THE VICINITY. PWATS THIS WEEKEND WILL BE
APPROACHING 2 INCHES...SO LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
ASIDE FROM ANY GUSTY WINDS ASSOCIATED WITH THE THUNDERSTORMS THAT DO
DEVELOP. GIVEN THE AMPLE RAINFALL OVER THE PAST FEW DAYS...A FEW
INSTANCES OF FLASH FLOODING WILL BE POSSIBLE THROUGH THE WEEKEND AND
THIS THREAT WILL NEED TO BE MONITORED.

BEYOND THE WEEKEND...AN UPPER HIGH ANCHORED OVER THE DESERT SW WILL
GRADUALLY BUILD EASTWARD ACROSS THE SOUTHEAST...TRANSLATING TO
INCREASING TEMPERATURES AND OVERALL MUGGY CONDITIONS. AFTERNOON HIGH
TEMPS WILL CLIMB INTO THE MIDDLE 90S WITH HEAT INDEX VALUES EARLY
NEXT WEEK SURPASSING THE 100-DEGREE MARK. WITH AN UPPER LOW
MEANDERING OVER THE NORTHEAST...THE AREA WILL REMAIN IN NORTHWEST
FLOW THROUGH THE FORECAST PERIOD. PIECES OF ENERGY TRAVERSING THE
AREA THROUGH THE END OF NEXT WEEK WILL INTERACT WITH THE STALLED
FRONTAL BOUNDARY TO KEEP AT LEAST ISOLATED CHANCES FOR SHOWERS AND
STORMS IN THE FORECAST. AT THAT TIME...AN UPPER LOW WILL BE TRACKING
EASTWARD ACROSS THE NRN CONUS WITH A COLD FRONT IN TOW. THIS FRONT
WILL APPROACH THE TENNESSEE VALLEY JUST IN TIME FOR THE HOLIDAY
WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    73  92  70  94  71 /  20  30  20  30  20
SHOALS        73  91  71  94  72 /  20  30  20  30  10
VINEMONT      73  89  72  92  72 /  20  30  20  30  20
FAYETTEVILLE  72  89  69  91  70 /  20  30  20  30  20
ALBERTVILLE   73  89  70  92  71 /  20  30  20  30  20
FORT PAYNE    70  88  69  89  68 /  20  30  20  30  20

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

12
Hazardous weather outlook, Jun 24, 2:09 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
209 PM CDT FRI JUN 24 2011

ALZ001>010-016-TNZ076-096-097-250315-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
209 PM CDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE TENNESSEE VALLEY THIS
AFTERNOON AND WILL LINGER INTO THE EVENING HOURS AS A FRONTAL
BOUNDARY SLIDES SOUTHWARD ACROSS THE AREA. DAMAGING WINDS...LARGE
HAIL...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR NORTH ALABAMA AND
SOUTHERN TENNESSEE THROUGH 9 PM CDT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND AND
EARLY NEXT WEEK...AS AN UNSETTLED WEATHER PATTERN PREVAILS ACROSS
THE SOUTHERN STATES.

THE MAIN THREATS POSED BY STRONGER STORMS INCLUDE GUSTY WINDS...
FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. A FEW STORMS COULD
BECOME SEVERE...WITH THE MAIN THREAT DAMAGING WINDS AND MARGINALLY
SEVERE HAIL. LOCALLY HEAVY RAINFALL...ESPECIALLY IF STORMS REPEATEDLY
AFFECT THE SAME AREA...COULD LEAD TO INSTANCES OF FLASH FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED THIS AFTERNOON AND EVENING. PLEASE RELAY ANY DAMAGE REPORTS
TO THE NATIONAL WEATHER SERVICE...LOCAL EMERGENCY MANAGEMENT
AGENCY...OR LOCAL MEDIA OUTLETS.

12

In the hours before

Local storm report, Jun 24, 2:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
235 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             HOLLYTREE               34.80N 86.25W
06/24/2011  E0.50 INCH       JACKSON            AL   CO-OP OBSERVER

&&

JS
Local storm report, Jun 24, 2:37 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
237 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             2 N FARLEY              34.62N 86.57W
06/24/2011  E0.25 INCH       MADISON            AL   PUBLIC

            AT SUPER WALMART

&&

JS
Special weather statement, Jun 24, 2:40 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
240 PM CDT FRI JUN 24 2011

ALZ003-242015-
FRANKLIN-
240 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST FRANKLIN COUNTY UNTIL
315 PM CDT...

AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VINA...OR NEAR RED BAY...MOVING EAST AT 35
MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ATWOOD.
  HODGES.
  DUKETON.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3440 8816 3443 8816 3449 8815 3444 8775
      3432 8776 3432 8811 3432 8816 3433 8817
TIME...MOT...LOC 1940Z 282DEG 30KT 3438 8806

DJN
Special weather statement, Jun 24, 2:42 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
242 PM CDT FRI JUN 24 2011

ALZ009-010-242015-
DE KALB-JACKSON-
242 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND JACKSON COUNTIES UNTIL
315 PM CDT...

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS CENTERED NEAR FACKLER...OR 13 MILES
SOUTHWEST OF BRIDGEPORT. THIS CLUSTER OF STORMS WAS MOVING EAST AT
35 MPH.

PENNY SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND DEADLY CLOUD TO
GROUND LIGHTNING STRIKES ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FABIUS.
  ROSALIE...BRIDGEPORT.
  FLAT ROCK...BEATY CROSSROADS.
  HIGDON...IDER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3460 8560 3469 8630 3494 8629 3492 8627
      3493 8624 3496 8629 3498 8629 3498 8560
      3494 8559
TIME...MOT...LOC 1942Z 273DEG 32KT 3483 8588

70/DD
Local storm report, Jun 24, 2:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
254 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             2 W BELVIDERE           35.13N 86.22W
06/24/2011  E0.50 INCH       FRANKLIN           TN   EMERGENCY MNGR

&&

JS
Special weather statement, Jun 24, 2:59 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
259 PM CDT FRI JUN 24 2011

ALZ002>004-242045-
COLBERT-FRANKLIN-LAWRENCE-
259 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN AND LAWRENCE
COUNTIES UNTIL 345 PM CDT...

AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SRYGLEY CHURCH TO LA
GRANGE TO CADDO...MOVING SOUTHEAST AT 35 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HATTON...CHALYBEATE SPRINGS.
  THARPTOWN...PLEASANT RIDGE.
  NEWBURG...MOULTON.
  MT HOPE...LANDERSVILLE.

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 3466 8712 3444 8712 3446 8756 3456 8813
      3464 8814
TIME...MOT...LOC 1959Z 303DEG 31KT 3458 8793 3459 8753
          3459 8713

DJN

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 12:28 PM CDTSpecial Weather StatementHUNLimestone32 min
Jun 24, 12:35 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan40 min
Jun 24, 12:53 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale, Lawrence52 min
Jun 24, 1:21 PM CDTSevere Thunderstorm WarningHUNColbert, Lawrence, Limestone, Morgan39 min
Jun 24, 1:34 PM CDTSpecial Weather StatementHUNJackson41 min
Jun 24, 1:43 PM CDTSevere Thunderstorm WarningHUNMadison47 min
Jun 24, 1:47 PM CDTSevere Thunderstorm WarningHUNJackson43 min
Jun 24, 2:00 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan45 min
Jun 24, 2:15 PM CDTSevere Thunderstorm WarningHUNMorgan30 min
Jun 24, 2:22 PM CDTSpecial Weather StatementHUNColbert, Franklin, Lawrence23 min
Jun 24, 2:31 PM CDTSevere Thunderstorm WarningHUNCullman, Jackson, Madison, Marshall, Morgan44 min
Jun 24, 2:40 PM CDTSpecial Weather StatementHUNFranklin35 min
Jun 24, 2:42 PM CDTSpecial Weather StatementHUNJackson33 min
Jun 24, 2:48 PM CDTSevere Thunderstorm WarningHUNFranklin27 min
Jun 24, 2:59 PM CDTSpecial Weather StatementHUNLawrence46 min
Jun 24, 3:18 PM CDTSpecial Weather StatementHUNFranklin27 min
Jun 24, 3:22 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Marshall38 min
Jun 24, 3:36 PM CDTSpecial Weather StatementHUNLawrence39 min
Jun 24, 3:39 PM CDTSpecial Weather StatementHUNMorgan36 min
Jun 24, 3:46 PM CDTSevere Thunderstorm WarningHUNCullman, Morgan29 min
Jun 24, 4:07 PM CDTSpecial Weather StatementHUNCullman23 min
Jun 24, 4:15 PM CDTSpecial Weather StatementHUNMorgan45 min
Jun 24, 4:17 PM CDTSpecial Weather StatementHUNMarshall28 min
Jun 24, 4:24 PM CDTSevere Thunderstorm WarningHUNCullman36 min
Jun 24, 4:29 PM CDTSpecial Weather StatementHUNFranklin31 min
Jun 24, 4:33 PM CDTSevere Thunderstorm WarningHUNMarshall27 min
Jun 24, 4:59 PM CDTSpecial Weather StatementHUNMarshall31 min
Jun 24, 5:00 PM CDTSpecial Weather StatementHUNCullman30 min

Nearby

Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.